| Model Number |
K2013151 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The review of the returned complaint sample did not reveal any manufacturing defects or related factors which would have contributed to the complaint as reported, breakage of the fiber inside of a patient during operation.It is acknowledged that each holmium fiber unit is subject to 100% inspection which includes a verification for physical defects as well as power transmission testing with a holmium laser.It is acknowledged the rfid verification of this fiber revealed the fiber was released operating as intended with an observed power transmission above 100%.No reports of injury or patient outcome complications were received by dmta due to this reported complaint.Upon review of the returned fiber, substantial damage to the distal tip of the fiber was noted.No manufacturing defects or inconsistencies were revealed during this investigation.
Event or Problem Description
Complaint information was received for a holmium fiber which was identified to have broke inside the patient during operation.No reports of injury or patient complication were reported to dornier medtech america due to this product complaint.